# SDR ABXA070222

- Difficulty date: June 11, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 39164091
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE LEFT WHEEL WELL, STA 699, LEFT BUTT LINE 54, ADJACENT TO SLANT PANEL HAD EVIDENCE OF CORROSION.  REMOVED AND REPLACED ATTACH ANGLE IAW DC9 SRM 51-30-5.
